# SDR DL72L002166

- Difficulty date: November 4, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N507DA
- Make and model: Boeing 727232
- Aircraft serial: 21309
- Aircraft time: 73,532 hours, 48,984 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Part serial: 2409
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT CHECK OUT FOUND RT OUTSIDE OVERWING EXIT LIGHT OUT.  REPLACED BATTERY PACK.
